# SDR IPXA2021031166697

- Difficulty date: February 26, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A534107652200
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMPARTMENT FWD BULKHEAD ATTACH ANGLE AT -Y953 IS CRACKEDREMOVED AND REPLACED IAW SRM 51-40-21
